IJPAM: Volume 78, No. 4 (2012)


Qing-Shun Zhu
Department of Applied Mathematics and Physics
Institute of Sciences
Information Engineering University
Zhengzhou, 450001, P.R. CHINA

Abstract. In this paper, we give some characterizations of regular duo $po$-$\Gamma$-semigroups. We show that $po$-$\Gamma$-semigroup $M$ is regular duo if and only if $M$ is the semilattice of $B$-simple ordered sub-$\Gamma$-semigroups of $M$ which are analogous to the characterizations of bi-ideals of $poe$-semigroups considered by Zhu, see [1].

Received: May 28, 2011

AMS Subject Classification: $po$-$\Gamma$-semigroup, regular duo, bi-ideal, $B$-simple, semilattice congruence

Key Words and Phrases: 03G25, 06F35

Download paper from here.

Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 4